Sayer Ji
Founder of GreenMedInfo.com

Sign up for our Free Newsletter

A Community of 200,000+ Subscribers benefit from our latest research and news.

Abstract Title:

Formaldehyde, aspartame, and migraines: a possible connection.

Abstract Source:

Dermatitis. 2008 May-Jun;19(3):E10-1. PMID: 18627677

Abstract Author(s):

Sharon E Jacob, Sarah Stechschulte

Article Affiliation:

Department of Dermatology and Cutaneous Surgery, University of Miami, Miami, FL, USA.

Abstract:

Aspartame is a widely used artificial sweetener that has been linked to pediatric and adolescent migraines. Upon ingestion, aspartame is broken, converted, and oxidized into formaldehyde in various tissues. We present the first case series of aspartame-associated migraines related to clinically relevant positive reactions to formaldehyde on patch testing.

Study Type : Commentary
Additional Links
Problem Substances : Aspartame : CK(135) : AC(47)

Print Options


Key Research Topics

Popular Threads

Sayer Ji
Founder of GreenMedInfo.com

Sign up for our Free Newsletter

A Community of 200,000+ Subscribers benefit from our latest research and news.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2017 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.